Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Fixed Points and Nonexpansive Mappings

About this Title

Robert C. Sine, Editor

Publication: Contemporary Mathematics
Publication Year: 1983; Volume 18
ISBNs: 978-0-8218-5018-3 (print); 978-0-8218-7604-6 (online)
MathSciNet review: 728591

PDF View full volume as PDF

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter